# SDR UPS01834620

- Difficulty date: January 15, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT LEFT ON, BATTERY PACK DEAD.  REMOVED AND REPLACED BATTERY PACK.  TEST OK.
